# SDR ASOA2013120309517

- Difficulty date: November 9, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 21,877 hours, 15,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR FAILED FUNCTIONAL TEST OF THE PAX DOOR COMPLETE UNLOCK CYCLE, FORCE GAUGE WAS AT 20LB. AT END OF CYCLE.  LUBRICATED PAX DOOR LATCH PINS AND LATCH CAMS IAW AMM 12-20-52-640-809.  PERFOMED FUNCTIONAL CHECK OF PAX DOOR IAW AMM 52-11-00-720-801, FUNCTIONAL CHECK GOOD.
